# SDR 99ZZZX1103

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE EROSION SHIELD DEBONDED.  DEBOND IS 1.50 INCHES OUTSIDE OF BOOT ABOUT .50 INCH SQUARE.  REPAIRED IAW MFG CMM.  NR 3 BLADE EROSION SHIELD DEBONDED.  DEBOND IS IN DE-ICE BOOT AREA FROM BLADE BUTT END TO ABOUT 4 INCHES OUTBOARD.  REPAIRED AND INSTALLED NEW DE-ICE BOOT IAW MFG CMM.
